# SDR CA990224007

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 8200 · Water Injection System
- Part: Cover
- Part number: SPE16549
- Condition: Cracked
- Location: Outer Casing
- Component: Plessey, SPM18RSMK1
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION, MOTOR COVER FOUND NOT TO BE IN CONFORMANCE WITH TATC.  SUP.
